Jump to content
CrazyBoards.org

Recommended Posts

SO i use drugs.com drug interaction tracker. Ive been having heart rate issues........My heart rate with excercise is flying off the deep end........I excercise 6 days a week, have a resting HR of about 53, and its about 38 when i wake up in the morning. Im not out of shape. I always have trouble getting my heart rate up during excercise. My resting and working HR are up. I wake up with night sweats. dizzy at times, some chest tightness and just feeling off. SOmething is up. Im not sure its all related. But i know some meds cause long qt wave syndrome. Now the symptoms dont exactly fit, and it depends where u look what the symptoms are.

But I dont see tons of info for like cardiac side effects or etc..........

Is there somewhere you can put ur meds in and see what liekly side effects u get with ALL your meds? not just interactions? does that make sense?

 

Share this post


Link to post
Share on other sites

Do you think it could be the amantadine? That's the most recent medicine added to your regimen that I remember. I don't know if there is a website or app to do what you're asking about, but I will let you know if I find something.

Share this post


Link to post
Share on other sites

Thanks, I’m not sure it’s just been over the past few weeks.... so I’m perplexed. Even the long qt syndrome. Most sites say u usually pass out or die and not recognized unless your get an ecg. 

Others say it can cause arrythmias and noticed with excerciae and waking during sleep? 

Share this post


Link to post
Share on other sites
2 hours ago, looking for answers said:

Thanks, I’m not sure it’s just been over the past few weeks.... so I’m perplexed. Even the long qt syndrome. Most sites say u usually pass out or die and not recognized unless your get an ecg. 

Others say it can cause arrythmias and noticed with excerciae and waking during sleep? 

If you're really concerned, you could tell your GP doc about your symptoms, and ask if you could get a Holter monitor test....It is a monitor that you wear, and records heart activity over 24-48 hours, which the doctor then reads to check for problems........Holter monitor tests are more accurate, and can catch problems that a short ECG test might miss..

Just a suggestion.

  • Like 1

Share this post


Link to post
Share on other sites
48 minutes ago, CrazyRedhead said:

If you're really concerned, you could tell your GP doc about your symptoms, and ask if you could get a Holter monitor test....It is a monitor that you wear, and records heart activity over 24-48 hours, which the doctor then reads to check for problems........Holter monitor tests are more accurate, and can catch problems that a short ECG test might miss..

Just a suggestion.

yeah, i actually have in the past, i see him tuesday anyways.... was more curious

  • Like 1

Share this post


Link to post
Share on other sites

I had to get my heart checked out periodically when I was on seroquel. Not sure why but it was done a few times. 

Share this post


Link to post
Share on other sites
16 hours ago, saintalto said:

I had to get my heart checked out periodically when I was on seroquel. Not sure why but it was done a few times. 

long qt wave syndome can be caused by seroquel

Share this post


Link to post
Share on other sites
3 hours ago, looking for answers said:

long qt wave syndome can be caused by seroquel

 

Long QT is an inherited syndrome. Some meds make it worse  but seroquel does not cause it though it is one of many meds that can increase it.

  • Like 1

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...